# SDR PCAA0302038

- Difficulty date: February 7, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N833EX
- Make and model: Dhav DHC8102
- Aircraft serial: 282
- Aircraft time: 28,760 hours, 32,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE VISIT EMERGENCY LIGHTS WOULD NOT TURN OFF WHEN SELECTED TO OFF POSITION IN COCKPIT.  LIGHTS WOULD ONLY REMAIN OFF IN ARM POSITION.  EMERGENCY LIGHTING SYSTEM TROUBLESHOT.  ALL 6 BATTERY PACKS, FLIGHT COMPARTMENT SWITCH, AND POWER CONTROL BOX WERE REPLACED.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
